# SDR SWAA2022032232167

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 LEADING EDGE SLAT SHOWS DELAM ON TRAILING EDGE WEDGE UPPER SURFACE 85.5' FROM I/B EDGE. / SLAT DELAM ON UPPER SURFACE OF TRAILING EDGE WEDGE 85.5' FROM I/B EDGE. REPAIRED ON NRC Y117743 SAM 326 E490642 & E490728
